# SDR SIMA20161207003

- Difficulty date: December 7, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 15,999 hours, 10,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 70980
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS ROW 5 OVERHEAD OVAL EMERGENCY LIGHT INOP ON FIRST FLIGHT OF THE DAY CHECK. FLIGHT CREW PLACARDED ROW 5 OVERHEAD OVAL LIGHT. NOTED IN T/S OF CABIN OVERHEAD EMERGENCY LIGHT AT ROW 5, THAT CABIN OVERHEAD EMERGENCY LIGHT AT ROW 8 AND EMERGENCY EXIT SIGNS IN MIDDLE CABIN DID NOT ILLUMINATE.  REMOVED AND REPLACED NR 2 EPSU BATTERY CHARGER AND BATTERY PACK IAW AMM 33-51-17 AND W/C 33-002.  OPC GOOD IAW AMM 33-51-17-710-801.  NO OTHER DEFECTS NOTED.  MEL RESTORED. BATTERY CHARGER ASSY P/N 11-0049 S/N 15484.
